advertisement
Question
Posted by: Annon | 2012/01/23

trying to conceive

Hi Doc

i took the mrning after pill two months ago after a missing a pill and now want to plan a baby- will the morning after pill have any effect now or cause any problems in my getting pregnant? sould i wait?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It will have no side effects whatsoever.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement